Posted 09 March 2020 - 11:22 AM
From everything I have read, there are no side effects to L-Theanine so why did this happen? It was almost as bad as when I was on the higher dosage of Duloxetine!
Posted 09 March 2020 - 11:29 AM
L-theanine is an amino acid precursor to glutamate (involved in the synthesis of GABA) and glutamine. It can cross the blood brain barrier. It is only produced by plants and fungi and a component in some teas. It inhibits glutamine transporters and glutamate transporters, and thus blocks the reuptake of glutamine and glutamate. Theanine increases serotonin, dopamine, GABA, and glycine levels in various areas of the brain. Caution – Most plants that contain L-theanine also contain caffeine and it can be a significant contaminant in L-theanine supplements. It is synthesized from glutamate using the enzyme glutamate decarboxylase and pyridoxal phosphate (which is the active form of vitamin B6) as a cofactor. This process converts glutamate, the principal excitatory neurotransmitter, into the principal inhibitory neurotransmitter (GABA).
L-theanine should only be purchased in the tradename Suntheanine. It is pure L-theanine with no D-theanine or caffine as contaminants.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users